# SDR OMNIDMR04

- Difficulty date: December 14, 2001
- Submitted: December 21, 2001
- Operation: General aviation
- Aircraft: N30042
- Make and model: Hughes 369FF
- Aircraft serial: 0099990855
- Aircraft time: 1,676 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 421087503
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CRACKED ON TRAILING EDGE ABD TRAIM TAB CRACKED ON LEADING EDGE DUE TO EXCESSIVE FLUTTER.  CRACKING IS CONCENTRATED AROUND AREA OF DAMPER WEIGHTS.  TABS WERE TOO LONG AND ONLY SUPORTED BY RIVET ON THE LEADING EDGE, CAUSING EXCESSIVE FLUTTER DURING FLIGHT; THE DAMPER WEIGHTS ARE NOT FLUSH TO THE TAB CREATING EXCESSIVE DRAG ON THE TABS AND FURTHER CONTRIBUTES TO THE EXCESSIVE VIBRATION.  THIS EXCESSIVE FLUTTER IS COMMON IN THE 369 SERIES,  AND HAS BEEN IDENTIFIED IN SERVICE NOTICE FN-29.1
